MY SKIN

Oily skin help- after benzoyl peroxide?

Hi, I used to suffer with very spot-prone skin, but it was essentially "normal" skin, not oily or dry. My dr suggested benzoyl peroxide to help with the breakouts and I started using it and have been AMAZED at the results. My skin has never been so clear and I got to a point where I could take less than [AGES] on doing my make up and even started using just BB cream for a very light covering! However, the last couple of months I have been finding that I've been getting more and more oily and I'm now at a point where basically no make up will stay on and look good for more than a few hours. If I use matte make ups (for oily skin) then I still get a bit oily, blot and then look like a cakey mess (because of their matte formulation) whereas if I use a non-matte making foundation, it's much more re-blendable but I get far too shiny-almost continuously- with it. Now that you know what I'm dealing with, does anyone have any suggestions of what I could do? Ideally I want to get rid of my oily skin altogether (is BP causing it and if so what can I use instead that will still keep breakouts at bay but stop the oiliness?) Also, recommendations for good make up for oily skin appreciated! So many of them say they're good and they're really not! Natural finish, reblendable but keeping oil at bay is my ideal..... TIA!!

1 Reply
oldestnewest

Hi, I also have oily skin (but not from using benzoyl peroxide). I've found it hard to keep it under control and I am constantly blotting my face with a towel or tissue during the day. I've tried different face washes and moisturisers but not seem to work like they say they will. The best results for me so far has been cetaphill face wash for oily and combination skin. I use this once/twice a day and I have noticed an improvement. You can pick this up from boots for around £9.99. However it seems like naturally you don't have oily skin and it is likely to be the benzoyl peroxide that is causing the oily skin. It may be worth speaking with your doctor to find an alternative or stop using all together. Your acne may not be as bad as it once was before. All the best.

Reply

You may also like...